# SDR IPXA09656708

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS D399756 MCD POS 9 AND 10 RT 2ND FROM O/B PANEL INTERIM REPAIR 1 HOLE .5 INCH DEEP 1.5 X 1 INCH 2-HOLES WITH CRACKS BOX APPX 1 INCH FWD AREA POS 10 SAME FLOOR PANEL.  PERMANENT REPAIR AT C CHECK.  REPLACED FLOOR PANEL PER EO B767-5320-9693-F.
